# SDR SWAA2021090297690

- Difficulty date: July 23, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB NO. 4 RIB 4TH STIFFENER CRACKED ; / [01] TRIMMED OUT L/H HORIZ STAB #4 RIB 4TH STIFFENER AS PER B737-700 SRM 51-10-02-0G-0; [02] TRIMMED OUT DAMAGE ON THE WEB L/H HORIZ STAB #4 RIB COMMON TO 4TH STIFFENER AS PER B737-700 SRM 51-10-02-0G-0; [03] VERIFIED TRIMMED OUT DAMAGE ON THE WEB L/H HORIZ STAB #4 RIB COMMON TO 4TH STIFFENER; [04] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS PERFORMED ROTO INSP ON 4EA OPEN HOLES AT REPAIRED AREA IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED NORTEC 600 B/C:166317;DRILLED REPAIR ANGLE; STIFFENER AND SHIMS AS PER B737-700 SRM 51-40-05-0G-0; TREATED AND PRIMED REWORKED AREAS AND REPAIR HOLES AS PER B737-700 AMM 51-21-41-370-803 & 51-21-72-370-804; ACCOMPLISHED GVI OF ALL AREAS WITHIN THE REPAIR AREA; NO DISCREPANCIES NOTED REF B737NG SRM 55-10-09-2R-4 STEP 4.E. INSTALLED REPAIR ANGLE; STIFFENER AND SHIMS PER B737-700 SRM 51-40-02-0G-0.ACCOMPLISHED REPAIR OF L/H STAB NO. 4 RIB FOURTH STIFFENER PER B737-700 SRM 55-10-09-2R-4 REPAIR 4
